MAUDE Adverse Event Report: SYNTHES GMBH INSERTION HANDLE FOR MULTILOC HUMERAL NAILING SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH INSERTION HANDLE FOR MULTILOC HUMERAL NAILING SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 03.019.006
Medical Device Problem Codes Use of Device Problem (1670); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.H3, h6: the device lot number is unknown.Therefore, a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.The product was not returned to medtech orthopedics; however, photos were received for review.The photo investigation revealed that 03.019.006 insrt hndl for multiloc hum nling sys has a missing pin.Based on the provided evidence exact root cause can not be determined for missing part.However, the other reported allegation can not be confirmed.As evidence was not sufficient to support the evident of misalignment.Also, we cannot confirm the functionality issue from photo.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the product name would contribute to the complained device issue.Based on the investigation findings it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported that patient underwent an orthopedic procedure on (b)(6) 2025.The insertion handle was missing a peg and the aiming arm would not line up properly without special attention and a drill assembly.There were no patient consequences.

Brand Name
INSERTION HANDLE FOR MULTILOC HUMERAL NAILING SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22952777
Report Number8030965-2025-08927
Device Sequence Number9867813
Product Code HSB
UDI-Device Identifier10886982069436
UDI-Public(01)10886982069436
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K103002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.019.006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown